# SDR AALA2020022549033

- Difficulty date: February 23, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 17,093 hours, 6,536 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF AND CLIMBOUT F/A REPORTED STRONG ODOR THAT WAS LIKE BURNING PLASTIC. ODOR DISSAPETED AWAY IN ABOUT 10 MINUTES. COMPLIED WITH A320F SMOKE ODOR FUMES INITIAL T.S. JOBCARD 26L00021001. REPLACED FWD GALLEY OVEN DUE TO SMELL. OPS CHECK GOOD IAW AMM 25-35-19.
